# SDR DALA2022100806512

- Difficulty date: October 5, 2022
- Submitted: October 8, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,461 hours, 39,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0661, WHILE WORKING WC 33523-01042-01D, FOUND INCORRECT EMERGENCY LIGHT MPN AT DOORS 1L AND 4L. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHTS PER WC 3352-01042-01D. (LP 2438505)
